MAUDE Adverse Event Report: STRYKER CORPORATION STRYKEFLOW; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

STRYKER CORPORATION STRYKEFLOW; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 0250070530
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
The stryker strykeflow disposable suction/irrigator single spike tubing was leaking fluid onto the field.This is one of many events in which this product has been leaking.This event was the first time in which the tubing was saved to be returned for investigation, therefore, a report was filed.There was no harm to the patient and the procedure was completed as planned.Manufacturer response for electrosurgical, cutting coagulation accessories, strykeflow (per site reporter).The device will be returned to the manufacturer for failure analysis.Any correspondence will be shared.

Brand Name
STRYKEFLOW
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical court
san jose CA 95138
MDR Report Key8188934
Report Number8188934
Device Sequence Number13943346
Product Code GEI
UDI-Device Identifier07613327061352
UDI-Public(01)07613327061352
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2018
Report Date (Section F) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250070530
Device Catalogue Number250-070-530
Device Lot Number18143FG2
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer12/21/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight65
Date Report Sent to FDA12/20/2018